Hi. I M Joan rhen in Orwigsburg and a patient
I have not been feeling well for a few days
I have a terrible cough Nd body aches. I am sleeping vert well but can’t get better. I had the flu shot on oct 30 . My body hurts: I am taking nyquil and DayQuil and Ibuprofen s. Please help me.
in some persons antibiotics are needed
HI, thanks for using healthcare magic
The symptoms are in keeping with a respiratory tract infection which is usually viral but in some persons, a bacterial infection can occur.
According to the CDC the flu vaccine reduces the chance/risk of getting the flu by 40 to 60 % which is good but it means that there is still a chance of getting infection.
In most persons the common cold does not cause significant aches and pains, the presence of aches and pains usually occur in persons with the flu. In general the symptoms worsen by day 2 to 4 then plateau.
The main difference between nyquil and dayquil would be the presence of a decongestant though nyquil severe also has a decongestant. You may want to use the severe form of these meds, if you are not using it already because this has a mucolytic added to help break up the mucus so that it can be easily expelled from your chest. (Nyquil severe and Dayquil severe)
Using a lot of fluids also helps with mucus by decreasing thickness
They would both have the cough suppressant, antihistamine and acetaminophen.
If the acetaminophen in this combined with the ibuprofen is not helping with your pain then you may want to try another med instead of the ibuprofen.
Persons respond differently to medication and it is possible that Aleve/naproxen, may work better for you.
Some persons with the flu require more medication such as antibiotics because the flu can get complicated with a bacterial infection. This means that an antibiotic may need to be added as well.
I hope this helps, feel free to ask any other questions